Loading...

Bayer PM Extra Strength Night Time Relief Aspirin Caplets - 40 Ea

View larger image

CODE: 312843076402

Marketplace Price: $6.60

Price: $5.94

You save: $0.66 (10%)
-10%
Out of stock

INDICATIONS :

  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet is useful for safe, effective pain relief and fever relief.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet temporarily relieves minor aches and pains due to headache.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet temporarily relieves minor aches and pains due to cold.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet temporarily relieves minor aches and pains due to headache, toothache.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet temporarily relieves minor aches and pains due to muscular ache.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet temporarily relieves minor aches and pains due to backache.
  • Bayer PM Extra Strength Night Time Relief Aspirin Caplet can help you get the rest you need.

INGREDIENTS :

Active Ingredients:

  • Aspirin 500 Mg, Diphenhydramine Citrate 38. 3 Mg.

Inactive Ingredients:

  • Carnauba Wax, Zinc Stearate, Citric Acid, Colloidal Silicon Dioxide, FD&C Blue #1 Aluminum Lake, FD&C Blue #2 Aluminum Lake, Pregelatinized Starch, Hypromellose, Microcrystalline Cellulose,, Propylene Glycol, Shellac, Titanium Dioxide. 

DIRECTIONS:

  • Do not take more than directed.
  • Adults and children 12 years of age and over: Take 2 caplets with a full glass of water at bedtime.
  • Children under 12 years : Consult a Doctor.

WARNINGS :

  • Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.
  • Keep out of reach of children.
  • Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Bayer PM Extra Strength Night Time Relief Aspirin Caplets.